# SDR AWXA200600793

- Difficulty date: May 9, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 24,596 hours, 9,403 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8201110000
- Part serial: 4116
- Condition: Odor
- Location: Galley
- Part time: 7,528 hours, 2,850 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHX - SMOKE - NR 7081301 - CREW REPORTED THAT THE NR 2 OVEN SMOKED, FILLED GALLEY AREA AND SMELLED BAD.  MAINTENANCE DEFERRED THE NR 2 FWD OVEN.  MAINTENANCE REMOVED AND REPLACED THE NR 2 OVEN IAW AMM 25-35-11.  OPERATIONAL CHECKS WERE GOOD.
